# SDR YENA0002

- Difficulty date: June 14, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Smoke
- Part number: 3107500
- Condition: Detected
- Location: Power Cord
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 25 - JFK-TPA - WHILE CLIMBING THROUGH FL240, FLIGHT CREW HEARD A LOUD POP AND SAW SMOKE TO THE RIGHT REAR OF THE F/O SEAT.  AFTER CLOSE CHECK OF THE COCKPIT, BELIEVE THE SOURCE WAS THE POWER CHORD THAT PROVIDES POWER TO PILOT LAPTOP COMPUTER.  SMOKE WAS MINOR AND CLEARED RAPIDLY.  C/B DID NOT POP.  SMOKE GOGGLES/OXYGEN MASKS WERE USED AS PER PROCEDURES.  AS PER AMM 5-56, INSPECTED AREA BEIND F/O''S SEAT FOR SOURCE OF NOISE AND SMOKE, FOUND DAMAGE AND BURN MARKS ON CORD FOR LAPTOP POWER SOURCE.  INSPECTED ELECTRICAL PLUG BEHIND FLIGHT OFFICERS SEAT, CHECKED OK.  AIRCRAFT OK FOR CONTINUED SERVICE.  (M)
